# SDR IPXA2019022099207

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 32,468 hours, 22,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545774
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1MCD FLOOR PANEL 231XFF DELAMINATEDFABRICATED NEW FLOOR PANEL 231XFF FROM 5024N400001SS-G BATCH# 3350636 PER SREO B757-5320-9692-K
